Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Braichev, Georgii Genrikhovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21
Presentations: 10

Number of views:
This page:1929
Abstract pages:5716
Full texts:1855
References:565
Braichev, Georgii Genrikhovich
Associate professor
Doctor of physico-mathematical sciences (2018)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 19.03.1948
E-mail:
Keywords: extremal problems, type and indicator of an entire function, upper (lower) average density of zeros, completeness of a system of exponentials.
UDC: 517, 517.547.22, 517.946, 517.547.2

Subject:

Differentional operators of infinite orders, theory of growth of convex and entire functions.

   
Main publications:
  • 1. Tochnye otsenki tipa tseloi funktsii poryadka menshe edinitsy s nulyami na luche zadannykh usrednennykh plotnostei // Doklady RAN, 2012, t. 445, #6, s. 615-617.
  • 2. Vvedenie v teoriyu rosta vypuklykh i tselykh funktsii. M. Prometei, 2005, 232 c.
  • 3. On comparative increase of relations of convex functions and their derivatives // National Academy of sciences of Azerbaijan. Proceedings of institute of mathematics and mechanics, 2002, v. XVII (XXV), Bacu, p. 38-50.
  • 4. Opredelenie indikatora tseloi funktsii drobnogo poryadka po ee koeffitsientam Teilora // Ukrainskii matematicheskii zhurnal, 1993, t.45, # 6, s. 854-858.
  • 5. Primer uravneniya v chastnykh proizvodnykh s postoyannymi koeffitsientami, ne yavlyayuschegosya normalno razreshimym v$\left\{\rho,\sigma\right\}$// Sibirskii matematicheskii zhurnal, 1975, t. XVI, # 3, c. 623-626.

http://www.mathnet.ru/eng/person20160
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/272939

Publications in Math-Net.Ru
2021
1. G. G. Braichev, “Joint estimates for zeros and Taylor coefficients of entire function”, Ufimsk. Mat. Zh., 13:1 (2021),  31–45  mathnet; Ufa Math. J., 13:1 (2021), 31–45  isi  scopus
2020
2. G. G. Braichev, “On the Lower Indicator of an Entire Function with Roots of Zero Lower Density Lying on a Ray”, Mat. Zametki, 107:6 (2020),  817–832  mathnet  mathscinet  elib; Math. Notes, 107:6 (2020), 877–889  isi  scopus
3. A. V. Abanin, V. A. Bogachev, G. G. Braichev, A. O. Vatulyan, M. I. Karyakin, Yu. A. Kiryutenko, A. G. Kusraev, Le Hai Khoi, I. M. Mal'tsev, S. N. Melikhov, Yu. S. Nalbandjan, Yu. A. Ustinov, Ha Huy Bang, V. B. Sherstyukov, “Yuri Fedorovich Korobeinik (on his 90's anniversary)”, Vladikavkaz. Mat. Zh., 22:3 (2020),  151–157  mathnet
4. G. G. Braichev, V. B. Sherstyukov, “Estimates of indicators of an entire function with negative roots”, Vladikavkaz. Mat. Zh., 22:3 (2020),  30–46  mathnet
2019
5. G. G. Braichev, “On Stolz's theorem and its conversion”, Eurasian Math. J., 10:3 (2019),  8–19  mathnet  isi  scopus
2018
6. G. G. Braichev, V. B. Sherstyukov, “Sharp bounds for asymptotic characteristics of growth of entire functions with zeros on given sets”, Fundam. Prikl. Mat., 22:1 (2018),  51–97  mathnet
2017
7. G. G. Braichev, “Two-sided estimates for the relative growth of functions and their derivatives”, Ufimsk. Mat. Zh., 9:3 (2017),  18–26  mathnet  elib; Ufa Math. J., 9:3 (2017), 18–25  isi  scopus
2016
8. G. G. Braichev, “The least type of an entire function whose zeros have prescribed averaged densities and lie on rays or in a sector”, Mat. Sb., 207:2 (2016),  45–80  mathnet  mathscinet  zmath  elib; Sb. Math., 207:2 (2016), 191–225  isi  scopus
2015
9. G. G. Braichev, “Sharp Estimates of Types of Entire Functions with Zeros on Rays”, Mat. Zametki, 97:4 (2015),  503–515  mathnet  mathscinet  zmath  elib; Math. Notes, 97:4 (2015), 510–520  isi  scopus
10. G. G. Braichev, “The exact bounds of lower type magnitude for entire function of order $\rho\in(0,1)$ with zeros of prescribed average densities”, Ufimsk. Mat. Zh., 7:4 (2015),  34–60  mathnet  elib; Ufa Math. J., 7:4 (2015), 32–57  isi  scopus
2013
11. G. G. Braichev, “Exact relationships between certain characteristics of growth for complex sequences”, Ufimsk. Mat. Zh., 5:4 (2013),  17–30  mathnet  elib; Ufa Math. J., 5:4 (2013), 16–29
2012
12. G. G. Braichev, V. B. Sherstyukov, “On the Growth of Entire Functions with Discretely Measurable Zeros”, Mat. Zametki, 91:5 (2012),  674–690  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 630–644  isi  elib  scopus
13. G. G. Braichev, “The least type of an entire function of order $\rho\in(0,1)$ having positive zeros with prescribed averaged densities”, Mat. Sb., 203:7 (2012),  31–56  mathnet  mathscinet  zmath  elib; Sb. Math., 203:7 (2012), 950–975  isi  scopus
14. G. G. Braichev, “Exact estimates of types of entire functions of an order $\rho\in(0;1)$ with zeroes on the ray”, Ufimsk. Mat. Zh., 4:1 (2012),  29–37  mathnet
2011
15. G. G. Braichev, V. B. Sherstyukov, “On the least possible type of entire functions of order $\rho\in(0,1)$ with positive zeros”, Izv. RAN. Ser. Mat., 75:1 (2011),  3–28  mathnet  mathscinet  zmath  elib; Izv. Math., 75:1 (2011), 1–27  isi  elib  scopus
16. G. G. Braichev, O. V. Sherstjukova, “The Greatest Possible Lower Type of Entire Functions of Order $\rho\in(0;1)$ with Zeros of Fixed $\rho$-Densities”, Mat. Zametki, 90:2 (2011),  199–215  mathnet  mathscinet; Math. Notes, 90:2 (2011), 189–203  isi  scopus
2005
17. G. G. Braĭchev, “On a problem of Hadamard and the smoothing of convex functions”, Vladikavkaz. Mat. Zh., 7:3 (2005),  11–25  mathnet  mathscinet  elib
1993
18. G. G. Braichev, “Index of lacunarity”, Mat. Zametki, 53:6 (1993),  3–10  mathnet  mathscinet  zmath  elib; Math. Notes, 53:6 (1993), 565–568  isi
1978
19. G. G. Braichev, V. V. Morzhakov, “Applicability of partial differential operators of infinite order”, Mat. Zametki, 24:6 (1978),  771–777  mathnet  mathscinet  zmath; Math. Notes, 24:6 (1978), 910–913
1976
20. G. G. Braichev, “Solvability of partial differential equations of infinite order in certain classes of entire functions”, Mat. Zametki, 19:2 (1976),  225–236  mathnet  mathscinet  zmath; Math. Notes, 19:2 (1976), 135–140
1975
21. G. G. Braichev, “An example of a partial differential equation with constant coefficients that is not normally solvable in $[\rho,\sigma]$”, Sibirsk. Mat. Zh., 16:3 (1975),  623–626  mathnet  mathscinet  zmath; Siberian Math. J., 16:3 (1975), 480–483  isi

Presentations in Math-Net.Ru
1. Об индикаторах целой функции с нулями на луче
G. G. Braichev

November 12, 2019 17:30
2. О нижнем индикаторе целой функции с нулями на луче
G. G. Braichev

May 14, 2019 17:30
3. Экстремальные задачи в теории относительного роста выпуклых и целых функций (защита докторской диссертации)
G. G. Braichev

October 9, 2018 15:30
4. Экстремальные задачи в теории относительного рост выпуклых и целых функций (по теме диссертации)
G. G. Braichev

October 3, 2017 17:55
5. Об асимптотических оценках частичных сумм и остатков числовых рядов
G. G. Braichev

May 16, 2017 17:30
6. Специальные оценки для отношения производных
G. G. Braichev

November 1, 2016 17:30
7. Об обращении правила Бернулли-Лопиталя
G. G. Braichev

October 27, 2015 17:30
8. Точные двусторонние оценки для нижнего типа целой функции
G. G. Braichev

September 22, 2015 17:30
9. Точные оценки нижнего типа целой функции по усредненным плотностям ее нулей
G. G. Braichev

May 12, 2015 17:30
10. Оценки роста целых функций с нулями на заданных множествах
G. G. Braichev

October 21, 2014 17:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022